# SDR R61A2023071300126

- Difficulty date: July 18, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 37,705 hours, 28,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK VISIT MAINT FOUND BEHIND LH COCKPIT CB PANEL FRAME 10 BETWEEN STRINGER 12L AND 13L HAS BURN HOLE FROM BREAKER. PERFORMED A PERMANENT DOUBLER REPAIR ON FR 10 BETWEEN STRG 12L-13L BEHIND LH COCKPIT CB PANEL. REF ETD2023-170-017966
